IJPAM: Volume 19, No. 2 (2005)

PROJECTIVE CURVES AND CRYPTOGRAPHY

E. Ballico$^1$, Claudio Fontanari$^2$
$^{1,2}$Department of Mathematics
University of Trento
380 50 Povo (Trento) - Via Sommarive, 14, ITALY
$^1$e-mail: ballico@science.unitn.it
$^2$e-mail: fontanar@science.unitn.it


Abstract.We describe an explicit algorithm for addition in the Jacobian of projective curves satisfying very mild assumptions (in particular, arbitrary singularities are allowed).

Received: January 7, 2005

AMS Subject Classification: 1T71, 14Q05, 14H99, 14N05

Key Words and Phrases: algebraic curves cryptography, Cartier divisors on singular curves, arithmetically Cohen-Macaulay curve

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2005
Volume: 19
Issue: 2